MathSciNet Relay Station
MathSciNet bibliographic data
MR1017575 11R29 (11R70 11S15 19C99 19F15)
Gras, Georges; Jaulent, Jean-François Sur les corps de nombres réguliers. (French) [On regular number fields] Math. Z. 202 (1989), no. 3, 343–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement